MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH; MESH, SURGICAL, POLYMERIC
Model Number PCO2H4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Tissue Damage (2104); Vomiting (2144); Perforation of Esophagus (2399); No Code Available (3191)
Date of Event 04/17/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, four years after a nissen fundoplication on hiatal hernia, the patient returned at the hospital throwing up and with pain.The patient's esophagus was perforated which required an exploratory laparotomy, intestinal resection, and removal of the mesh.The surgical time was extended by 30 minutes or more due to the product problem, an extended incision by more than 1 inch or 2.54cm and tissue damage.The event also lead to extended patient hospitalization.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
MESH SOFRADIM - PARIETEX¿ COMPOSITE MESH
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
MDR Report Key7699573
Report Number9615742-2018-01610
Device Sequence Number1041126
Product Code FTL
UDI-Device Identifier10884521178472
UDI-Public10884521178472
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO2H4
Device Catalogue NumberPCO2H4
Device Lot NumberPMI00648
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/08/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;